# SDR CA060711003

- Difficulty date: July 11, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 28,963 hours
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Part number: 9498828VS20
- Condition: Failed
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) THE EVENT OCCURRED DURING C-CHECK PROCEDURE AT THE EXTERNAL POWER APPLICATION. THE NR 1 TRU START TO PRODUCE HEAVY SMOKE AND SOME COPPER PARTICLES IN FUSION. COPPER PARTICLES PRODUCE SOME BURNING  HOLES IN THE EXHAUST COOLING DUCT. THE NORMAL CAUTION LIGHT NEVER COME ON BEFORE THE ELECTRICAL POWER MANUALLY CUT OFF. (TC NR 20060711003)
